# SDR VNAA0310020

- Difficulty date: October 28, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Aircraft time: 19,606 hours, 16,917 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT ON ENGINE START THE EMERGENCY LIGHTS ROW 7, 8, & 9 GO OUT.  MAINTENANCE SWAPPED POWER SUPPLIES 6LK & 7LK.  OPERATION OF THE SYSTEM WAS CHECKED IN ACCORDANCE WITH DORNIER MANUAL 33-00-00 AND NO FAULTS FOUND.  THE AIRCRAFT WAS RELEASED TO SERVICE.
